MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES LLC EDWARDS ESHEATH PLUS INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 914ESPA
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports the investigation is ongoing.
 
Event or Problem Description
As reported by a field clinical specialist (fcs), during a tavr procedure with a 23mm sapien 3 ultra valve in the aortic position, the first valve got caught in the esheath.The entire system was removed and a 2nd valve and delivery system was placed with good result.During delivery system introduction into sheath, the valve would not advance in the sheath.It was noticed that a tine of the valve was lifted away from prepped system and was catching in the sheath.Upon follow up, the fcs advised that during a tavr procedure, no difficulty was encountered during insertion of the esheath, and the expansion tool (esheath+) and loader were used appropriately with full insertion achieved.The esheath was introduced via right-sided access at a steep angle.The delivery system and valve did not exit the sheath, becoming lodged near the transition between the blue and white portions of the sheath.The system was withdrawn from the patient as a single unit, and inspection identified a small pinhole in the sheath.The device had been prepared and the valve crimped per ifu, with no issues during the crimping phase.No vessel pre-dilation was performed.The original system was removed and replaced with a new system to complete the procedure.The patient remained stable with no reported injury.The event was attributed to insertion of the delivery system at a steep angle during sheath access.The device was retained by the hospital and was not available for return; no images of the device were provided.

Brand Name
EDWARDS ESHEATH PLUS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25256658
Report Number2015691-2026-15458
Device Sequence Number5431911
Product Code DYB
UDI-Device Identifier00690103215465
UDI-Public(01)00690103215465(17)280113(11)260113
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number914ESPA
Device Lot Number67389812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown